# SDR SWAA2020111625593

- Difficulty date: October 22, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N727SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27859
- Aircraft time: 73,855 hours, 43,794 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, EXTERNAL FUSELAGE SKIN NUTPLATE HOLES AT ADF ANTENNAE LOCATION BS 678-702 STR 1-2RT.  REPAIRED DAMAGE ON EXTERNAL FUSELAGE SKIN NUTPLATE HOLES AT ADF ANTENNA LOCATIONS BS 678-702 STR 1-2RT, PER ER 20-03489 REV IR AND EA 20-153-02201 REV IR.
